# SDR QXEA200500974

- Difficulty date: May 7, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 9,497 hours, 7,137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH F/A COMPLAINED ABOUT ACRID CHEMICAL ODOR IN AFT CABIN VICINITY OF LAVATORY THAT CAUSED BOTH TO HAVE HEADACHES.  DURING CREW DE-BRIEFING, ODOR WAS NOT PRESENT WITH APU SHUTDOWN.  MX RAN APU AT FULL HOT WITH ALL GASPERS OPEN AND FULL COLD FOR APPROX 30 MINUTES.  NO ACRID ODOR COULD BE NOTED IN CABIN.  GROUND RAN ACFT AT CRUISE FOR APPROX 10 MINUTES AT FULL HOT, NO ODOR COULD BE NOTICED.  NO PARTS REPLACED.  ACFT RETURNED TO SERVICE.
